Radiative transfer in absorbing, emitting and linearly anisotropic-scattering inhomogeneous cylindrical medium


ALTAÇ Z.

JOURNAL OF QUANTITATIVE SPECTROSCOPY & RADIATIVE TRANSFER, vol.77, no.2, pp.177-192, 2003 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 77 Issue: 2
  • Publication Date: 2003
  • Doi Number: 10.1016/s0022-4073(02)00086-9
  • Journal Name: JOURNAL OF QUANTITATIVE SPECTROSCOPY & RADIATIVE TRANSFER
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.177-192

Abstract

Radiative integral transfer equations for one-dimensional solid cylinder with absorbing, emitting and linearly anisotropic-scattering inhomogeneous medium were derived by Abulwafa et al. (JQSRT 62 (1999) 755). The anisotropic terms in the integral equations and their results for anisotropic benchmark problems (JQSRT 66 (2000) 487) are inaccurate. In this study, the integral equations for absorbing, emitting and linearly anisotropic-scattering medium are rederived, and the integral equations for one-dimensional solid cylindrical medium are solved. The results are compared with selected cases using the discrete ordinates S-16 and the exact solutions available in the literature. (C) 2002 Elsevier Science Ltd. All rights reserved.